# SDR 2019FA0000239

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: General aviation
- Aircraft: N223JC
- Make and model: Bell 412EP
- Aircraft serial: 36106
- Aircraft time: 4,952 hours, 15,343 cycles
- Engine: Pwa PT6T3
- Engine time: 4,952 hours, 5,712 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bellcrank
- Part number: 412062728101
- Condition: Loose
- Location: Fuel Control
- Part time: 4,952 hours, 15,343 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE HELICOPTER EXPERIENCED A TORQUE AND RPM FLUCTUATION SHORTLY AFTER TAKE-OFF.  A FAULTY AUTOMATIC FUEL CONTROL UNIT WAS REPLACED.  DURING THE ENGINE RIGGING PROCESS, EXCESSIVE PLAY WAS NOTED IN THE DROOP COMPENSATOR ROD ASSEMBLY.  FURTHER INSPECTION REVEALED AN ELONGATED HOLE IN THE BELLCRANK ASSEMBLY SHAFT.  THE SHEAR RIVET WAS INTACT.
